DOI QR코드

DOI QR Code

$\bar{WT}$-Classes of Differential Forms on Riemannian Manifolds

Hongya, Gao;Zhihua, Gu;Yuming, Chu

  • Received : 2006.08.07
  • Published : 2008.03.31

Abstract

The purpose of this paper is to study the relations between quasilinear elliptic equations on Riemannian manifolds and differential forms. Two classes of differential forms are introduced and it is shown that some differential expressions are connected in a natural way to quasilinear elliptic equations.

Keywords

weakly closed;differential forms;Riemannian manifold;Aharmonic equation

References

  1. J. M. Ball, Convexity conditions and existence theorems in nonlinear elasticity, Arch. Rat. Mech. Anal., 63(1977), 337-403.
  2. B. Bojarski and T. Iwaniec, Analytical foundations of the theory of quasiconformal mappings in $R^{n}$, Ann. Acad. Sci. Fenn. Ser. A. I. Math., 8(1983), 257-324. https://doi.org/10.5186/aasfm.1983.0806
  3. D. Franke, O. Martio, V. M. Miklyukov, M. Vuorinen and R. Wisk, Quasiregular mappings and WT -classes of differential forms on Riemannian manifolds, Pacific J. of Math., 1(202)(2002), 73-92.
  4. J. Heinonen, T. Kilpel¨ainen and O. Martio, Nonlinear potential theory of degenerate elliptic equations, Clarendon press, 1993.
  5. T. Iwaniec and G. Martin, Geometric function theory and nonlinear analysis, Clarendon Press, Oxford, 2001.
  6. M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems, Ann. of Math. Stud., 105, Princeton Univ. Press, 1983.
  7. H. Gao and Y. Chen, Caccioppoli type inequality for weak solutions of A-harmonic equation and its applications, Kyungpook Math. J., 44(2004), 363-368.
  8. D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, Berlin, Springer-verlag, 1983.
  9. V. M. Miklyukov, Asymptotic properties of subsolutions of quasilinear equations of elliptic type and mappings with bounded distortion, Mat. Sb., 11(1980), 42-66
  10. V. M. Miklyukov, Asymptotic properties of subsolutions of quasilinear equations of elliptic type and mappings with bounded distortion, Engl. transl. in Math. USSR Sb., 39(1981), 37-60. https://doi.org/10.1070/SM1981v039n01ABEH001468
  11. O. Martio, V. M. Miklyukov and M. Vuorinen, Phragmen-Lindelof's principle, differential forms, and quasiregular mappings on Riemannian manifolds, Manuscript, 1995, 1-127.
  12. O. Martio, V. M. Miklyukov and M. Vuorinen, Differential forms and quasiregular mappings on Riemannian manifolds, 16th Rolf Nevanlinna Colloquium, Eds.: Laine/Martia, Walter de Gruyter and Co., Berlin-New York, (1995), 151-159.